Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 208, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Sep 2, 2012, 6:45 PM CDT for Franklin County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2012, 6:45 PM CDT (23:45 UTC)
- Expired
- Sep 2, 2012, 7:00 PM CDT
- In force
- 15 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 2:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1480 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587 WUUS54 KHUN 022345 SVRHUN ALC059-030000- /O.NEW.KHUN.SV.W.0208.120902T2345Z-120903T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 645 PM CDT SUN SEP 2 2012 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA... * UNTIL 700 PM CDT * AT 642 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HACKLEBURG...OR 13 MILES SOUTHEAST OF RED BAY...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HODGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON FOR NORTHWESTERN ALABAMA AND NORTHEASTERN MISSISSIPPI. LAT...LON 3444 8796 3436 8773 3431 8767 3432 8800 TIME...MOT...LOC 2342Z 287DEG 18KT 3434 8793 $$ RSB
1 follow-up statement
446 WWUS54 KHUN 022358 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 658 PM CDT SUN SEP 2 2012 ALC059-030007- /O.EXP.KHUN.SV.W.0208.000000T0000Z-120903T0000Z/ FRANKLIN AL- 658 PM CDT SUN SEP 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN COUNTY WILL EXPIRE AT 700 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE... AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 3444 8796 3436 8773 3431 8767 3432 8800 TIME...MOT...LOC 2357Z 287DEG 18KT 3434 8793 $$ RSB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 5:03 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 2, 5:03 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 503 PM CDT SUN SEP 2 2012 .UPDATE... QUICK UPDATE TO FCST TO ADD CULLMAN CNTY IN THE TORNADO WATCH UNTIL 10 PM. && .DISCUSSION... LINE OF STORMS WITH A FEW STRONG TO SVR TSRA EXTENDED FROM HUNTLAND TO RED BAY...MOVING EAST AT 30 MPH. WITH GOOD LOW LEVEL SHEAR THERE WILL BE A CHC OF A FEW BRIEF TORNADOES ACROSS THE CWA. HOWEVER ATTM NO REPORTS OF ANY TORNADOES WERE RECEIVED BY THE NWS IN HUN. 07 && .AVIATION... /ISSUED 1218 PM CDT SUN SEP 2 2012/ FOR 18Z TAFS... MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE NEXT 24 HOURS. SOME BREAKS AND BRIEF OSCILLATIONS TO VFR ARE POSSIBLE. TSRA ARE LIKELY (AFTER 19Z AT KMSL AND AFTER 20Z AT KHSV) AND CONTINUING THROUGH 01-02Z. HAVE ATTEMPTED TO TIME POTENTIAL TSRA ACTIVITY WITH DROPS TO IFR POSSIBLE BTWN 22-02Z. AN ADDITIONAL WAVE OF -TSRA IS POSSIBLE BTWN 01Z-12Z. SL.77 && .PREV DISCUSSION... /ISSUED 204 PM CDT SUN SEP 2 2012/ FOCUS OF THIS FORECAST IS THE NEXT 24-36 HOURS AS THE REMNANT ISAAC LOW AND ASSOCIATED WIND FIELDS SHIFT INTO THE OH/TN VALLEYS. POTENT INSTABILITY IS DEVELOPING ACROSS AR/NRN MS/SWRN TN/NWRN AL WITH ML CAPE VALUES OF 2000-3000 J/KG. THIS AREA IS IN JUXTAPOSITION OF A CORE OF STRONGER LOW-MID LEVEL FLOW...AND SHOULD PRODUCE A FAVORABLE COMBINATION FOR SEVERE STORMS LATE THIS AFTN AND EVENING. ATTM...VIS IMAGERY IS SHOWING THAT A STABLE LAYER OR CAP EXISTS AT THIS HOUR...WITH CLOUD STREETS FLOWING PERPENDICULAR TO THE SHEAR VECTORS. HOWEVER...WITH T/TD OBS OF ~A90/L70S NOW BEING OBSERVED OVER NWRN AL/NRN MS...JUST A BIT MORE ADDED HEATING SHOULD BREAK THIS CAP. A CONVERGENCE AXIS/TROF EXTENDS ALONG AND JUST NW OF THE I-40 CORRIDOR IN WRN TN...AND IS THE FAVORED AREA FOR INITIAL DEVELOPMENT BETWEEN NOW AND 22Z...BUT WE CANNOT RULE OUT DEVELOPMENT FURTHER SE AS WELL. THE INITIAL DEVELOPMENT MAY BE SUPERCELLULAR BEFORE EVOLVING QUICKLY INTO A QCLS. IN SUCCESSIVE RUNS OF THE NAM SINCE YDA...A STRONG CONVECTIVE/QPF SIGNAL HAS INDICATED A PRONOUNCED LINEAR MCS DEVELOPING IN THIS CORRIDOR...AND TRACKING E-SEWD THIS EVENING...AFFECTING OUR ENTIRE FORECAST AREA. 1KM BULK SHEAR OF 20-30KT AND 1KM SRH VALUE OF 150-200 M2/S2 WILL BE SUFFICIENT FOR BRIEF LOW LEVEL MESO DVLPMT AND PSBL TORNADOES...DESPITE RATHER WEAK MID-UPPER LEVEL FLOW. MORE LIKELY WILL BE SMALL SCALE BOW ECHOES CAPABLE OF BRIEF DMGG WINDS. THE WEAKER MID-UPPER LEVEL FLOW WILL BE MORE CONDUSIVE TO SLOWER MOVING STORMS WITH INTENSE RAINFALL GIVEN THE HIGH PW ENVIRONMENT. RAINFALL AMTS OF 2-3 INCHES ARE QUITE POSSIBLE TONIGHT INTO EARLY MONDAY. ON MONDAY INTO MONDAY NIGHT...THE MORE ROBUST LOW LEVEL WIND FIELDS AND MOISTURE TRANSPORT AXES SHIFT TO OUR S. HOWEVER...WE HAVE MAINTAINED CATEOGORICAL POPS NONETHELESS AS ANOTHER VORT LOBE DROPS SE THRU MIDDLE TN INTO NRN AL. DPVA/-DIV Q/MODEL UVV FIELDS REMAINS QUITE PRONOUNCED AND SHOULD SUPPORT WIDESPREAD SHRA AND EMBEDDED TSRA. MOS TEMPS LOOK PRESUMPTIVELY HIGH IN THIS SITUATION...SO HAVE FAVORED RAW MODEL TEMPS VS MOS. OVERNIGHT LOWS SHOULD BE RATHER PERSISTENT WITH LITTLE AIRMASS CHANGE FROM THE CURRENT MARITIME TROPICAL ONE IN PLACE. A DRIER PERIOD IS ANTICIPATED MID-LATE WEEK BEFORE A POTENTIALY STRONG POS TILT UPPER TROF DIGS SEWD THRU THE OH/LWR MS VALLEYS. NO SIGNIFICANT CHGS ARE NEEDED TO THE CURRENT FORECAST. INITIAL WAVES AHEAD OF THIS TROF WILL BE TRICKY TO TIME. AK && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 2, 1:17 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 117 PM CDT SUN SEP 2 2012 ALZ001>010-016-TNZ076-096-097-030300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 117 PM CDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATER THIS AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...FREQUENT LIGHTNING...HEAVY RAINFALL AND...A FEW BRIEF SPIN UP TORNADOES. LATER THIS EVENING...A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE AREA OVER WESTERN TENNESSEE AND MOVE SOUTHEASTWARD TOWARD THE TENNESSEE VALLEY. DAMAGING WINDS AND HEAVY RAINFALL WOULD BE THE PRIMARY THREATS WITH THIS ROUND OF THUNDERSTORMS. THE POTENTIAL FOR SEVERE WEATHER WILL END FROM WEST TO EAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDWEEK NEXT WEEK AS A COLD FRONT FINALLY APPROACHES FROM THE NORTHWEST. GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM ANY STRONGER STORMS THAT DEVELOP DURING THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE OR TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY.
In the hours before
Special weather statement, Sep 2, 5:58 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 558 PM CDT SUN SEP 2 2012 ALZ006>010-022345- MARSHALL AL-MADISON AL-MORGAN AL-DE KALB AL-JACKSON AL- 558 PM CDT SUN SEP 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL... SOUTHEASTERN MADISON...EAST CENTRAL MORGAN...WEST CENTRAL DE KALB AND SOUTHWESTERN JACKSON COUNTIES UNTIL 645 PM CDT... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HOPE TO 8 MILES NORTHWEST OF ARAB...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GUNTERSVILLE...NEW HOPE...SECTION...GRANT...LANGSTON AND UNION GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3430 8619 3439 8669 3462 8636 3458 8590 TIME...MOT...LOC 2255Z 270DEG 34KT 3457 8635 3444 8656 SL
Local storm report, Sep 2, 6:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
623 PM CDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 3 WSW HUNTSVILLE 34.72N 86.63W
09/02/2012 MADISON AL AMATEUR RADIO
POWER POLES REPORTED DOWN
&&
KWEBERLocal storm report, Sep 2, 6:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG 4 NW OWENS CROSSROADS 34.62N 86.50W
09/02/2012 MADISON AL LAW ENFORCEMENT
A TREE WAS WAS BLOWN.
&&
KWEBERSpecial weather statement, Sep 2, 6:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 630 PM CDT SUN SEP 2 2012 ALZ001-002-004-030015- LAUDERDALE AL-LAWRENCE AL-COLBERT AL- 630 PM CDT SUN SEP 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE... NORTHWESTERN LAWRENCE AND EASTERN COLBERT COUNTIES UNTIL 715 PM CDT... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF UNDERWOOD-PETERSVILLE...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...UNDERWOOD- PETERSVILLE...TOWN CREEK...KILLEN...LEIGHTON AND SAINT FLORIAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3495 8782 3488 8730 3462 8739 3478 8788 TIME...MOT...LOC 2323Z 284DEG 21KT 3486 8782 RSB
Local storm report, Sep 2, 6:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 1 SSW HUNTSVILLE 34.72N 86.59W
09/02/2012 MADISON AL EMERGENCY MNGR
POWER LINES REPORTED DOWN.
&&
KWEBERSpecial weather statement, Sep 2, 6:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT SUN SEP 2 2012
ALZ009-010-030030-
DE KALB AL-JACKSON AL-
637 PM CDT SUN SEP 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND
EASTERN JACKSON COUNTIES UNTIL 730 PM CDT...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STEVENSON
TO RAINSVILLE...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...RAINSVILLE...BRIDGEPORT...HENAGAR...STEVENSON...
SYLVANIA...POWELL...PISGAH...IDER...VALLEY HEAD...HAMMONDVILLE...
MENTONE...SHILOH AND PINE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3448 8558 3444 8558 3440 8561 3444 8589
3494 8593 3497 8560 3453 8551
TIME...MOT...LOC 2333Z 245DEG 29KT 3486 8592 3448 8586
SLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 12:34 PM CDT | Special Weather Statement | HUN | Jackson | 26 min |
| Sep 2, 2:54 PM CDT | Special Weather Statement | HUN | Limestone | 36 min |
| Sep 2, 3:56 PM CDT | Special Weather Statement | HUN | Colbert | 34 min |
| Sep 2, 4:05 PM CDT | Tornado Warning | HUN | Colbert, Lawrence | 25 min |
| Sep 2, 4:09 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 36 min |
| Sep 2, 4:14 PM CDT | Tornado Warning | HUN | Limestone, Madison | 31 min |
| Sep 2, 4:27 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 33 min |
| Sep 2, 4:40 PM CDT | Tornado Warning | HUN | Jackson, Madison | 35 min |
| Sep 2, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 30 min |
| Sep 2, 5:04 PM CDT | Tornado Warning | HUN | Jackson | 26 min |
| Sep 2, 5:05 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 25 min |
| Sep 2, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 31 min |
| Sep 2, 5:18 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Sep 2, 5:24 PM CDT | Tornado Warning | HUN | Limestone, Madison | 36 min |
| Sep 2, 5:32 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 28 min |
| Sep 2, 5:33 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Sep 2, 5:40 PM CDT | Tornado Warning | HUN | Jackson, Madison | 35 min |
| Sep 2, 5:44 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Sep 2, 5:45 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 30 min |
| Sep 2, 5:50 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 25 min |
| Sep 2, 5:55 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 20 min |
| Sep 2, 5:58 PM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Sep 2, 6:02 PM CDT | Tornado Warning | HUN | Jackson | 28 min |
| Sep 2, 6:07 PM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 3 hr |
| Sep 2, 6:09 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 36 min |
| Sep 2, 6:30 PM CDT | Special Weather Statement | HUN | Lauderdale | 45 min |
| Sep 2, 6:37 PM CDT | Special Weather Statement | HUN | DeKalb | 53 min |
| Sep 2, 6:52 PM CDT | Special Weather Statement | HUN | Marshall | 53 min |
| Sep 2, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.